# SDR DLM88040150

- Difficulty date: February 11, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 31,856 hours, 24,670 cycles
- Engine: Pwa JT8D219
- Engine time: 32,199 hours, 25,005 cycles
- System (JASC): 2420 · AC Generation System
- Part: Meter
- Part number: 249001269
- Part serial: 11032
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

AC CROSSTIE LOCKOUT LIGHT ON.  LT GEN LOAD FLUC FROM .4 TO.6, RT GEN VOLTS FREQ OK BUT LOAD AT ZERO.  WHEN RT GEN RESET LOST ALL ELEC PWR MOMENTARILY.  RT GEN BACK TO OFF AND THEN LT GEN PICKED UP LOAD OK.  REPLACED LOAD METER.
